# SDR DALA2024022602585

- Difficulty date: February 23, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 75,728 hours, 35,631 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: UNKNOWN
- Condition: No Test
- Location: First Officer'S
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3253 DISC: F/O MASK IS NOT TESTING. C/A: SWAPPED F/O'S AND PRIMARY OBSERVERS O2 MASK STORAGE BOX R/R PRIMARY OBERSERVERS O2 MASK STOWAGE BOX PER A320 AMM 35-12. (LP: 5576994)
